Metrics

From
A Note on Saigo’s Fractional Integral Inequalities by Guotao Wang, Harshvardhan Harsh, S.D. Purohit and Trilok Gupta Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69 doi:10.12691/tjant-2-3-2
Views
11889
Html 11412
Abstract 477
13 June 2014 (publication date) through 29 March 2020 *
26.76 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5120
PDF3182
Epub608
XML936
PPT0
Figures217
Tables177
Export: 1778
RIS555
BibTex591
Endnote632
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com